Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :14 Issue : 2 1987      Add To Cart                                                                    Download

Commutativity of some A-convex algebras

Auther : MOHAMED OUDADESS

Ecole Normale Superieure de Takaddoum, B.P. 5118, Rabat, Maroc
 
ABSTRACT
 
Using structure theorems, some of which are ours, we extend to locally A-convex algebras results on commutativity in Banach algebras in the spirit of Hirschfield & Zelazko and Le Page.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55197

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law